# SDR 2010FA0000144

- Difficulty date: December 11, 2009
- Submitted: February 8, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713007
- Condition: Corroded
- Location: Bs 5433
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD PROFILE AND INBD SIDE OF FRAME AT LY 479 AT STA X 5433 HAS CORROSION.  R & R ANGLE IAW SRM.
